Spectral theory of Smith graphs
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 42 (2017) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Graphs whose spectrum
belongs to the interval $[-2,2]$ are called Smith graphs. The structure
of a Smith graph with a given spectrum depends on a system of Diofantine
linear algebraic equations. We establish several properties of this system and
show how it can be simplified and effectively applied.
@article{BASS_2017_42_1_a2,
author = {Drago\v{s} Cvetkovi\'c},
title = {Spectral theory of {Smith} graphs},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {19 - 40},
year = {2017},
volume = {42},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2017_42_1_a2/}
}
Dragoš Cvetković. Spectral theory of Smith graphs. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 42 (2017) no. 1. http://geodesic.mathdoc.fr/item/BASS_2017_42_1_a2/